# SDR FDEA201107192815

- Difficulty date: July 19, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163261
- Condition: Damaged
- Location: Bs 783.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME BS 783.95, SECOND AND THIRD HOLE ABOVE FLOOR HAVE DOUBLE DRILLED HOLES.  REPAIRED RIGHT HAND FRAME BS 783.95 IAW EA 7-5310-152422.
